# SDR VNAA2921112099991

- Difficulty date: November 20, 2021
- Submitted: November 20, 2021
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 11,942 hours, 10,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 295.00 BETWEEN STGR 26L AND 26R.  FS 295 WAS REPAIRED IAW CRJ900 SRM 53-00-06-201-006-A01.
